MAUDE Adverse Event Report: MAQUET CRITICAL CARE AB FLOW-I C20; GAS-MACHINE, ANESTHESIA

MAQUET CRITICAL CARE AB FLOW-I C20; GAS-MACHINE, ANESTHESIA
Model Number 6677200
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that while the anesthesia system was used for treatment, alarms indicating a leakage was generated.There was no patient harm.Manufacturer's reference #: (b)(4).
 
Additional Manufacturer Narrative
Our complaint investigation is finalized.Our field service engineer (fse) conducted an on-site investigation and confirmed the issue in the device log, however, multiple system checkout (sco) was successfully performed and the fse was unable to reproduce the issue.During the date of event and as a pre-caution, the customer swiped to another anesthesia system and proceed the treatment.They confirmed also that there was no interruption in ventilation.The involved anesthesia system passed sco when tested with new tubes and has since returned to normal clinical operation.A complete set of device logs was received.Evaluation of the logs shows that prior to and after the event a successful sco was performed.The log shows that leakage alarms and other clinical alarms were triggered during treatments, however, no leakage test was done between these treatments.The technical log has no recordings during this date which indicate the absence of technical malfunctions in the system.Our conclusion, based on the fse investigation and evaluation of the logs, is that the passed sco ensure correct system functionality, optimal performance, and patient safety.However, leakage occurring during use can result from various factors, such as breathing/patient tubes, sampling line positioning or filters.Therefore, we have not been able to determine the exact cause of the reported event.

Brand Name
FLOW-I C20
Common Device Name
GAS-MACHINE, ANESTHESIA
Manufacturer (Section D)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer (Section G)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer Contact
caroline kabbabe
roentgenvagen 2
solna 
MDR Report Key23592543
Report Number8010042-2025-0001673
Device Sequence Number18686761
Product Code BSZ
UDI-Device Identifier07325710001349
UDI-Public(01)07325710001349(11)170707
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K191027
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6677200
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2025
Initial Report FDA Received Date11/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/07/2017
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown